# SDR 95ZZZX2241

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50HM
- Make and model: Amd FALCON50MYST
- Aircraft serial: 153
- System (JASC): 2435 · Starter-Generator
- Part: Brush
- Part number: P0698703
- Condition: Excess Wear
- Location: Comm End
- Part time: 142 hours
- Component: Auxilec, 80603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT'S BRUSHES WERE EXCESSIVELY WORN.  THE BRUSHES WERE WORN 60 PERCENT WITHIN 142.0 FLIGHT HOURS.  SUBMITTER RECOMMENDS REDESIGNING DEFECTIVE BRUSHES.
